# SDR FDEA202003130560

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N524021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE VIEWED FROM BELOW STA 1715 RBL 12 SUPPORT ANGLE   CORRODED REMOVED AND REPLACED CORRODED ANGLE IAW BOEING DWG 146N5221 REV B
